# SDR FDEA201002080359

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 284N16954
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WITH LIGHT CORROSION AT RT STANCHION LOWER  MOUNT AT BS 1440, RBL 19, ADJACENT TO STR 23R. STANCHION LOWER MOUNT AT AFT CARGO STA 1440, RBL 19 FOUND CORRODED THROUGH.   STANCHION REMOVED AND REPLACED IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
